Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Quarterly Returns

Journal of the Statistical Society of London
Vol. 28, No. 1 (Mar., 1865), pp. 199-230
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2338401
Page Count: 32
Subjects: Statistics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Quarterly Returns
We're having trouble loading this content. Download PDF instead.